Radiative corrections to ee̅ →ψππ and ee̅ →ρππ

Gokhale, M. ; Patil, S. ; Rindani, S. D. (1976) Radiative corrections to ee̅ →ψππ and ee̅ →ρππ Physical Review D - Particles, Fields, Gravitation and Cosmology, 14 (9). pp. 2259-2263. ISSN 1550-7998

Full text not available from this repository.

Official URL: http://prd.aps.org/abstract/PRD/v14/i9/p2259_1

Related URL: http://dx.doi.org/10.1103/PhysRevD.14.2259


We calculate the radiative corrections to ee̅ →ψ′→ψππ, and predict that the ratio of the rate for ee̅ →ψ′→ψππ+π- to that for ee̅ →ψ′→ψπ0π0 should be about 1.86. We show that the asymmetry in the π+π- distribution for ee̅ →ρ0π+π- is quite large, about 15%, but it goes through zero for the π+π invariant mass near mρ. On the other hand, for ee̅ →ψ′→ψπ+π-, the asymmetry is negligibly small, less than 1%.

Item Type:Article
Source:Copyright of this article belongs to The American Physical Society.
ID Code:94767
Deposited On:18 Oct 2012 06:57
Last Modified:18 Oct 2012 06:57

Repository Staff Only: item control page